# SDR DHL9770225D

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Corroded
- Location: Bs 480-560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 3 CABIN FLOOR TRACK CORRODED FROM BS 480 TO BS 560 LBL 24.  REPLACED FLOOR TRACK FROM BS 480 TO 560 PER SRM 53-10-5.
